# SDR R61A201406120766

- Difficulty date: June 12, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  PANEL 192CR ON INTERNAL DOUBLER OF PANEL HAS HEAVY CORROSION. MX R & R INTERNAL DOULBER IAW SRM 51-41-02.
